| Model Number |
TRM-310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explant date is a planned future explant date.Device has not been explanted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Event or Problem Description
Physician reported rupture on the left side.Device remains implanted.
Event or Problem Description
Physician reported, rupture on the left side.Device remains implanted.